# SDR UPS98827698

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 680 BULKHEAD HAS MANY CRACKS ON EACH SIDE OF VERTICAL STIFFENERS IN FWD ACC COMP LBL 32 TO RBL 28.  REPAIRED AREA IAW SRM 53-2-5 FIG 13.
